# SDR QXEA2010121000858

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - BLENDED CORROSION IAW SRM 53-20-31.  REMAINING MATERIAL .062 REF NTM 51-00-02-250-801 FOUND TO BE WITHIN LIMITS IAW SRM 53-20-31-02-01 LESS THAN .002 MATERIAL LOSS IAW SRM 51-20-31 ORIGINAL MAT .063. ALODINED AND PRIMED IAW 51-21-10 AND 51-25-10.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREAS REF NTM 51-00-01-250-801.
